MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-DR. ANDREW'S KIT

Medline Industries, LP MEDLINE; DBD-DR. ANDREW'S KIT
Catalog Number DYNJ54472B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the duraprep exploded inside the pack.
 
Additional Manufacturer Narrative
The account reported finding duraprep leaked inside pack.A photo was received for the investigation, and the account sent in a sample for review; the sample was of one open pack with brown staining in the pack, and two out of the five durapreps leaked in the vendor package.Finished good production records were reviewed and no non-conformances were noted that would have contributed to the reported issue, and there were no issues with the pack build that might have an impact on the issue; the reported problem was confirmed by the sample evaluation.The placement of the duraprep in the pack was reviewed and determined to be in a location which provides adequate protection from pre-activation, and the investigation stated it is possible that the activation point may inadvertently become compressed and the component activated at some point during transit or storage; if recurring, change component placement, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-DR. ANDREW'S KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50776236
Report Number1417592-2026-40991
Device Sequence Number10528820
Product Code OJK
UDI-Device Identifier40195327369218
UDI-Public40195327369218
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ54472B
Device Lot Number23CMF380
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown